# SDR UALA2013041502535

- Difficulty date: April 12, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 72,158 hours, 12,758 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 815
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APU START UP, WITH BATTERY VOLTAGE AT 31 VOLTS, APU NO LIGHT OFF.  NO ROTATION.  APUC MESSAGE RPM BELOW 7% AND AUTO SHUT DOWN.  NO BATTERY VOLTAGE DROP WHILE CRANKING.  REPLACED APU STARTER PER MM.  ALSO REPLACED APUC PER MM.  APU STARTED ON FIRST ATTEMPT WITH ALL NORMAL INDICATIONS.
